Authors: Žunić, Joviša 
Title: A coding scheme for certain sets of digital curves
Journal: Pattern Recognition Letters
Volume: 16
Issue: 1
First page: 97
Last page: 104
Issue Date: 1-Jan-1995
ISSN: 0167-8655
DOI: 10.1016/0167-8655(94)00079-I
Abstract: 
In this paper we develop a coding scheme for sets of digital curves. We show that if a set consists of digital curves whose "original curves" are graphs of continuous functions, having at most two intersection points, pairwise, on a given interval, then they can be uniquely coded by five parameters.
Keywords: Coding scheme | Digital geometry | Images | Vision
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

5
checked on Oct 2, 2022

Page view(s)

21
checked on Oct 1, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.